# SDR SWAA2023071979464

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8743K
- Make and model: Boeing 737-8
- Aircraft serial: 62536
- Aircraft time: 7,322 hours, 3,329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE FLASHLIGHT IN REAR OF AIRCRAFT FOS SIDE FLASHING RED<[01] OK TO CONTINUE PER MEL 25-64-02A SP1B;[02] NEW BATTERY; NO HELP. R&R FO REAR FLASHLIGHT ASSY AND BATTERY REF AMM 25-64-00.
